フォロー
Alexander V. Mikhailov
Alexander V. Mikhailov
Professor of Mathematical Physics, University of Leeds
確認したメール アドレス: leeds.ac.uk - ホームページ
タイトル
引用先
引用先
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
834*1991
Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method
VE Zakharov, AV Mikhailov
Sov. Phys. JETP 47 (6), 1017-1027, 1978
6931978
The reduction problem and the inverse scattering method
AV Mikhailov
Physica D: Nonlinear Phenomena 3 (1-2), 73-117, 1981
6321981
Two-dimensional generalized Toda lattice
AV Mikhailov, MA Olshanetsky, AM Perelomov
Communications in Mathematical Physics 79, 473-488, 1981
4671981
The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Russian Mathematical Surveys 42 (4), 1, 1987
3641987
Integrability of a two-dimensional generalization of the Toda chain
AV Mikhailov
JETP Lett 30 (7), 1979
3371979
On the integrability of classical spinor models in two-dimensional space-time
VE Zakharov, AV Mikhailov
Communications in Mathematical Physics 74, 21-40, 1980
2801980
Perturbative symmetryapproach
AV Mikhailov, VS Novikov
Journal of Physics A: Mathematical and General 35 (22), 4775, 2002
2182002
Inverse scattering method with variable spectral parameter
SP Burtsev, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 70 (3), 227-240, 1987
2091987
On the complete integrability of the two-dimensional classical Thirring model
EA Kuznetsov, AV Mikhailov
Theoretical and Mathematical Physics 30 (3), 193-200, 1977
1881977
On the topological meaning of canonical Clebsch variables
EA Kuznetsov, AV Mikhailov
Physics Letters A 77 (1), 37-38, 1980
1561980
Extension of the module of invertible transformations. Classification of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Communications in mathematical physics 115 (1), 1-19, 1988
1361988
Nonlinear interaction of solitons and radiation
EA Kuznetsov, AV Mikhailov, IA Shimokhin
Physica D: Nonlinear Phenomena 87 (1-4), 201-215, 1995
1221995
The Landau-Lifschitz equation and the Riemann boundary problem on a torus
AV Mikhailov
Physics Letters A 92 (2), 51-55, 1982
1141982
Stability of stationary waves in nonlinear weakly dispersive media
EA Kuznetsov, AV Mikhaǐlov
Soviet Journal of Experimental and Theoretical Physics 40, 855, 1975
1121975
Maxwell-Bloch equation and the inverse scattering method
IR Gabitov, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 63 (1), 328-343, 1985
1081985
Reduction in integrable systems. The reduction group
AV Mikhailov
ZhETF Pisma Redaktsiiu 32, 187, 1980
961980
Obstacles to asymptotic integrability
Y Kodama, AV Mikhailov
Algebraic Aspects of Integrable Systems, Progr. Nonlinear Differential …, 1997
941997
Integrability of the two-dimensional Thirring model
AV Mikhaǐlov
Soviet Journal of Experimental and Theoretical Physics Letters 23, 320, 1976
941976
Reductions of integrable equations: dihedral group
S Lombardo, AV Mikhailov
Journal of Physics A: Mathematical and General 37 (31), 7727, 2004
90*2004
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20